A statistical theorem of set addition

This is a preview of subscription content, access via your institution.

References

  1. [1]

    I. Z. Ruzsa: Arithmetical progressions and the number of sums, to appear inPeriodica Math. Hung.

  2. [2]

    I. Z. Ruzsa: Generalized arithmetical progressions and sum sets, in preparation.

  3. [3]

    E. Szemerédi: On sets of integers containing nok elements in arithmetic progression,Acta Arithmetica 27 (1975), 299–345.

    Google Scholar 

  4. [4]

    E. Szemerédi: Regular partitions of graphs,Problèmes Combinatories at Theorie des Graphes, (Ed. J-C. Bermond, et al.), CNRS aris, (1978), 399–401.

  5. [5]

    E. Szemerédi: no title, in preparation.

Download references

Author information

Affiliations

Authors

Additional information

Research supported by Hungarian NFSR grant 1901.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Balog, A., Szemerédi, E. A statistical theorem of set addition. Combinatorica 14, 263–268 (1994). https://doi.org/10.1007/BF01212974

Download citation

AMS subject classification code (1991)

  • 11 B 05
  • 05 B 10
  • 11 B 75